# SDR CALA9601690

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Doug DC-9-32
- Aircraft serial: 47424
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tr Unit
- Part number: 6RW176YN3
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN CREW ENTERED AIRCRAFT AT GATE, WITH EXTERNAL POWER ON, THEY NOTICED SMOKE IN COCKPIT AND CABIN.  THE NR 2 TRANSFORMER RECTIFIER CIRCUIT BREAKER WAS POPPED AND WOULD NOT RESET.  EXAMINATION OF THE NR 2 TRANSFORMER RECTIFIER FOUND IT BURNT.  THE NR 2 TRANSFORMER RECTIFIER WAS REMOVED AND REPLACED, OPERATIONAL CHECKS WERE GOOD.
